View Complete Reference

Wouk, A (1961)

On digit distributions of random variables

J. Soc. Indust. Appl. Math. 9(4), 597-603.

ISSN/ISBN: 0368-4245 DOI: 10.1137/0109050

Abstract: Not available at this time.

@article{, title={On digit distributions for random variables}, author={Wouk, Arthur}, journal={Journal of the Society for Industrial \& Applied Mathematics}, volume={9}, number={4}, pages={597--603}, year={1961}, publisher={SIAM}, ISSN={2168-3484}, DOI={10.1137/0109050}, }

Reference Type: Journal Article

Subject Area(s): Analysis